Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/60726
Title: Bounded positive solutions of rotationally symmetric harmonic map equations
Authors: Cheung, LF
Law, CK
Leung, MC
Issue Date: 2000
Publisher: Khayyam Publishing Company, Inc.
Source: Differential and integral equations, 2000, v. 13, no. 7-9, p. 1149-1188 How to cite?
Journal: Differential and integral equations 
Abstract: We consider bounded positive solutions α of rotationally symmetric harmonic map equations. We study the continuity of the maps α′(0)↦α(∞) and α(1)↦α(∞) in connection with the Dirichlet problem at infinity. Regularity at zero, local properties and conditions for positive solutions to be blowing up, unbounded, or bounded are discussed.
URI: http://hdl.handle.net/10397/60726
ISSN: 0893-4983
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

25
Last Week
2
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.